MathSciNet Relay Station
MathSciNet bibliographic data
MR896765 58F25
Katok, A. The growth rate for the number of singular and periodic orbits for a polygonal billiard. Comm. Math. Phys. 111 (1987), no. 1, 151–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement